# SDR IPXA2020081459039

- Difficulty date: July 21, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7049502
- Condition: Corroded
- Location: Bs 1997-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT AFT FUSELAGE SKIN BETWEEN STA 1997.750 - 2163.681 AND BETWEEN LONGERONS 31R - 35R HAS CORROSION.REPAIRED RT AFT FUSLAGE SKIN CORROSION BETWEEN STA 1997.750 - 2163.681 AND BETWEEN LONGERON 31R - 35R IAW VT-SAA EA 011-5330-01-A8459 REV. IR AND UPS EO MD11-5330-77489-A. (MAJOR)
